# SDR NACA2024052000003

- Difficulty date: May 20, 2024
- Submitted: May 25, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767-3BG
- Aircraft serial: 29431
- Aircraft time: 88,834 hours, 15,570 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027014
- Part serial: 88073
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG HPSOV APPEARED ON EICAS NUMEROUS TIMED BELOW 10,000' ON ARRIVALS. REPLACED #2 ENG HPSOV IAW AMM 36-11-07. OPS CHECK AND LEAK CHECK GOOD. UNIT UNKNOWN TO TRAX
